Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Charleston, SC

June 20, 2021Bulloch County, Evans County, Screven County, Georgia

NWS Charleston, SC issued this special weather statement at Jun 20, 2021, 2:59 PM EDT for Bulloch County, Evans County, Screven County, Georgia. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2021, 2:59 PM EDT (18:59 UTC)
Expired
Jun 20, 2021, 3:30 PM EDT
In force
31 min
Issued by
NWS Charleston, SC
Hail
0.00 in
Wind
55

Counties Bulloch County, GA, Evans County, GA, Screven County, GA

The radar

The Charleston,SC radar (KCLX), 82 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 3:00 PM EDTNON-TSTM WND DMG1 Ene Reidsville, GATREE DOWN ON 200 BLOCK OF ALEXANDER AVE. LIKELY DUE TO CONVECTIVE OUTFLOW FROM SHOWERS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 7.0 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2021-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1312 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2021-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 199 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1312 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
848 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
199 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted.

526 
WWUS82 KCHS 201859
SPSCHS

Special Weather Statement
National Weather Service Charleston SC
259 PM EDT Sun Jun 20 2021

GAZ088-099-100-114-115-201930-
Evans-Bulloch-Candler-Tattnall-Screven-
259 PM EDT Sun Jun 20 2021

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN, EVANS,
BULLOCH, CANDLER AND TATTNALL COUNTIES...

At 259 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Millhaven to
near Statesboro to Collins, and moving east at 15 mph.

HAZARD...strong winds 45 to 55 mph.

SOURCE...Radar Indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of 
         light, unsecured objects.

Some locations in the path of these storms include...
Statesboro, Reidsville, Sylvania, Claxton, Brooklet, Hagan, Collins
and Cobbtown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to flooding of low lying and poor drainage areas. Do not drive your
vehicle through flooded roadways.

Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3249 8180 3286 8161 3284 8143 3242 8157
      3202 8202 3213 8220 3218 8218 3224 8221
TIME...MOT...LOC 1859Z 287DEG 11KT 3292 8159 3246 8171 3218 8210 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this special weather statement went out at Jun 20, 1:53 PM EDT, 1 hour 6 minutes earlier.

Area forecast discussion, Jun 20, 1:53 PM EDT, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
153 PM EDT Sun Jun 20 2021

.SYNOPSIS...
Tropical Depression Claudette will move through the Carolinas
tonight and Monday. A cold front will pass through the local
area Tuesday through Wednesday. A broad low pressure trough
will then linger across the region into next weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
Tropical Depression Claudette will move into interior South
Carolina later this afternoon and continue to track east-
northeast tonight, eventually arriving to a position near the
North Carolina coast by Monday morning.

Showers and thunderstorms will be possible just about any time
today with a juicy tropical airmass in place, noted by PWats
over 2 inches, but the models continue to indicate higher
coverage will arrive with bands moving in from the southwest
early this afternoon and then shifting towards the northern tier
of counties across southeast South Carolina this evening.
Current storm total rainfall is forecast to be between 2-3
inches over most of the area, although locally higher amounts
are certainly possible as is hinted by some probabilistic
guidance. Coastal southeast Georgia is expected to see slightly
lesser totals with averages of 1-2 inches. Torrential downpours
could lead to localized flooding, and Flood Advisories and
potentially Flash Flood Warnings could be needed. A Flash Flood
Watch remains in effect.

The other main concern is potential for severe weather. Low LCLs
and favorable low level wind fields could support isolated
tornadoes, and SPC continues to highlight the area under a
Slight Risk for severe weather. A Tornado Watch could be
needed. In addition, any of the rainbands will be able to
produce winds of 40-50 mph due to the strength of the low level
jet. Even if those winds are not technically severe, due to the
wet grounds, these could be enough to cause some trees and
powerlines to come down.

Despite extensive cloud cover and the high convective rain
coverage, given how warm it is already, temperatures will still
make it to the lower and middle 80s today. Lows tonight will
only decline about 8-12F from the daytime hours.

Lake Winds: Gusty southwest winds will persist this afternoon
into tonight as TC Claudette passes nearby. Gusts to 25 kt will
be common, especially near the lake shores, and A Lake Wind
Advisory is now in effect.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY/...
The remnants of Claudette should be pulling away from the area
Monday morning. A shortwave ridge will build across the
Southeast while a pocket of slightly drier air pushes into the
area. A relatively warm day is in store with highs in the lower
90s. Convective coverage should be reduced by the lack of upper
forcing, however there will be enough moisture and a sea breeze
to trigger at least isolated showers and tstms.

A series of upper shortwaves will move through on Tuesday while
a surface front gradually drops toward the area. Deep tropical
moisture will advect in ahead of the front with PWATs around
2.15". In the afternoon we'll see an increase in upper level
divergence as the right-entrance region of a 115 kt jet streak
moves overhead. Numerous to widespread showers and tstms
expected Tuesday into Tuesday night.

Although the front will continue to push offshore on Wednesday,
an inverted coastal trough will setup along the SC/GA coast.
Plenty of low-level moisture will remain in place. The
combination of convergence within the trough and moderate
surface-based instability should support scattered to numerous
showers/tstms, especially Wednesday afternoon. Although shear
parameters will be quite weak, there could be enough instability
to support a few strong storms.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
A weak upper trough is expected to linger to our west late week
into the weekend while an elongated coastal trough at the
surface sits just offshore. Scattered showers and tstms expected
each day, especially during the afternoon and evening. Temps
will be a tad below normal much of the period.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
TC Claudette will bring unsettled weather to the TAF
sites, especially during the first half of the TAF time period.
Expect gusty winds 25-30 kt into this evening. Additionally, bands
associated with Claudette will move over the area through this
evening, bringing showers and/or thunderstorms, and MVFR.
Brief periods of IFR are a concern within the strongest storms.
Given the rapidly changing nature of the convection, amendments to
the TAFs will probably be needed, especially for the TEMPO groups.
Otherwise, the precipitation will decrease late tonight. However, at
least MVFR ceilings will persist through the end of the TAF time
period.

Extended Aviation Outlook: Occasional, brief flight restrictions
are possible in showers/thunderstorms.

&&

.MARINE...
Today through tonight: Tropical Depression Claudette will move
into interior South Carolina later this afternoon and continue
to track east-northeast tonight, eventually arriving to a
position near the North Carolina coast by Monday morning.
Although mixing is somewhat curtailed by warm advection, given
geostrophic winds as high as 40 kt, a low level jet of 40-45 kt
and as much as a 3 millibar spread across the marine area,
conditions will become quite hazardous for mariners.

Gale Warnings are in effect for all SC waters, including the
Charleston Harbor, with Small Craft Advisories elsewhere. After
Claudette passes, conditions will improve somewhat, although
Warnings will likely need to be replaced by SCAs.

Marine interests should also be alert for bands of heavier
showers with embedded thunderstorms throughout the period.
Expect winds of 30-40 kt at times to occur in the convection,
but even some risk for stronger winds and waterspouts is also
possible. Marine Weather Statements and/or Special marine
Warnings are likely to be periodically issued.

Monday through Friday: Small Craft Advisory conditions could
persist across the Charleston nearshore waters through Monday
night before the SW gradient relaxes. Fairly potent SW flow will
continue into Tuesday across all zones until a front pushes
offshore and the flow weakens. A period of relatively weak winds
is then expected into Thu before a SE flow develops on the
western periphery of Atlantic high pressure.

Rip Currents: Winds will increase significantly today as TC
Claudette moves through Georgia and into South carolina late in
the day. That along with some swell energy and 3-4 foot
breakers, will result in a Moderate Risk of life threatening rip
currents at all beaches today.

Even after TC Claudette pulls further away on Monday, winds
remain elevated, and that along with residual swell energy will
produce an enhanced risk of rip currents again over at least the
South carolina beaches.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Flash Flood Watch through Monday morning for GAZ087-088-
     099>101-114>119-137>141.
SC...Flash Flood Watch through Monday morning for SCZ040-042>045-
     047>052.
     Lake Wind Advisory until 5 AM EDT Monday for SCZ045.
MARINE...Gale Warning until 2 AM EDT Monday for AMZ352.
     Gale Warning until 5 AM EDT Monday for AMZ330-350.
     Small Craft Advisory until 5 AM EDT Monday for AMZ354.
     Small Craft Advisory until 11 AM EDT Monday for AMZ374.

&&

NEAR TERM...
SHORT TERM...JRL
LONG TERM...JRL
AVIATION...
MARINE...
Hazardous weather outlook, Jun 20, 1:33 PM EDT, 1 hour 26 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
133 PM EDT Sun Jun 20 2021

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>044-047-052-
211745-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Jasper-
Tidal Berkeley-
133 PM EDT Sun Jun 20 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Severe Thunderstorms: Scattered thunderstorms are possible through
tonight. Conditions could become favorable for isolated damaging
wind gusts or brief tornadoes.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ330-350-211745-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
133 PM EDT Sun Jun 20 2021

...GALE WARNING IN EFFECT UNTIL 5 AM EDT MONDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

Severe Thunderstorms: Scattered thunderstorms are possible through
tonight. Conditions could become favorable for isolated damaging
wind gusts or brief waterspouts.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ354-374-211745-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
133 PM EDT Sun Jun 20 2021

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Severe Thunderstorms: Scattered thunderstorms are possible through
tonight. Conditions could become favorable for isolated damaging
wind gusts or brief waterspouts.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ352-211745-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
133 PM EDT Sun Jun 20 2021

...GALE WARNING IN EFFECT UNTIL 2 AM EDT MONDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

Severe Thunderstorms: Scattered thunderstorms are possible through
tonight. Conditions could become favorable for isolated damaging
wind gusts or brief waterspouts.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

SCZ045-211745-
Inland Berkeley-
133 PM EDT Sun Jun 20 2021

...LAKE WIND ADVISORY IN EFFECT UNTIL 5 AM EDT MONDAY FOR LAKE
MOULTRIE...
...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Wind Advisory.
   Flash Flood Watch.

Severe Thunderstorms: Scattered thunderstorms are possible through
tonight. Conditions could become favorable for isolated damaging
wind gusts or brief tornadoes.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

GAZ117-119-139-141-211745-
Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh-
133 PM EDT Sun Jun 20 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...
...MODERATE RISK FOR RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast Georgia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Moderate Risk for Rip Currents.

Severe Thunderstorms: Scattered thunderstorms are possible through
tonight. Conditions could become favorable for isolated damaging
wind gusts or brief tornadoes.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

SCZ048>051-211745-
Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
133 PM EDT Sun Jun 20 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...
...MODERATE RISK FOR RIP CURRENTS IN EFFECT THROUGH MONDAY EVENING...

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Moderate Risk for Rip Currents.

Severe Thunderstorms: Scattered thunderstorms are possible through
tonight. Conditions could become favorable for isolated damaging
wind gusts or brief tornadoes.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Moderate Risk for Rip Currents.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

In the hours before

Local storm report, Jun 20, 12:08 PM EDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1208 PM EDT SUN JUN 20 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     NON-TSTM WND DMG 3 SW LADSON             32.95N  80.14W
06/19/2021                   DORCHESTER         SC   SOCIAL MEDIA

            SOCIAL MEDIA REPORT SHOWED A TREE DOWN IN THE HARMONY
            SENIOR LIVING PARKING LOT. TIME ESTIMATED FROM RADAR.
            THE WIND GUSTS WERE FROM AN OUTFLOW BOUNDARY.

&&

EVENT NUMBER CHS2100275

CHS
Special weather statement, Jun 20, 2:06 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Charleston SC
206 PM EDT Sun Jun 20 2021

GAZ087-088-099-100-114-115-SCZ040-201830-
Evans-Bulloch-Jenkins-Candler-Tattnall-Screven-Allendale-
206 PM EDT Sun Jun 20 2021

...HAZARDOUS SHOWERS WILL IMPACT PORTIONS OF SCREVEN, EVANS, BULLOCH,
JENKINS, CANDLER, TATTNALL AND ALLENDALE COUNTIES...

At 205 PM EDT, National Weather Service doppler radar indicated
hazardous showers along a line extending from near Sardis to near
Cobbtown, and moving east at 30 mph.

HAZARD...strong winds 45 to 55 mph.

SOURCE...Radar Indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Some locations in the path of these showers include...
Statesboro, Metter, Millen, Sylvania, Claxton, Butts, Hagan and
Portal.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to flooding of low lying and poor drainage areas. Do not drive your
vehicle through flooded roadways.

Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3253 8214 3256 8209 3254 8203 3261 8200
      3269 8209 3292 8195 3295 8186 3291 8176
      3304 8156 3310 8161 3316 8154 3312 8139
      3216 8181 3216 8218 3235 8225
TIME...MOT...LOC 1805Z 259DEG 27KT 3291 8181 3224 8215

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
Special weather statement, Jun 20, 2:29 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Charleston SC
229 PM EDT Sun Jun 20 2021

GAZ087-088-099-100-114-115-SCZ040-201900-
Evans-Bulloch-Jenkins-Candler-Tattnall-Screven-Allendale-
229 PM EDT Sun Jun 20 2021

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN, EVANS,
BULLOCH, JENKINS, CANDLER, TATTNALL AND ALLENDALE COUNTIES...

At 229 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from Hiltonia to 6 miles
north of Manassas, and moving east at 25 mph.

HAZARD...strong winds 45 to 55 mph.

SOURCE...Radar Indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Some locations in the path of these storms include...
Statesboro, Metter, Sylvania, Claxton, Brooklet, Hagan, Portal and
Collins.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to flooding of low lying and poor drainage areas. Do not drive your
vehicle through flooded roadways.

Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3292 8178 3291 8177 3304 8156 3310 8161
      3316 8154 3311 8137 3311 8130 3208 8183
      3215 8219 3218 8218 3223 8221
TIME...MOT...LOC 1829Z 266DEG 21KT 3287 8167 3225 8200

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
Local storm report, Jun 20, 2:37 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
237 PM EDT SUN JUN 20 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 PM     TSTM WND DMG     2 SSE ALINE             32.33N  82.14W
06/20/2021                   CANDLER            GA   911 CALL CENTER

            TREE DOWN ON HOLLAND ROAD NEAR THE INTERSECTION OF
            STRANGE ROAD. TIME ESTIMATED BY RADAR.

&&

EVENT NUMBER CHS2100276

CHS
Special weather statement, Jun 20, 2:59 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Charleston SC
259 PM EDT Sun Jun 20 2021

GAZ088-099-100-114-115-201930-
Evans-Bulloch-Candler-Tattnall-Screven-
259 PM EDT Sun Jun 20 2021

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN, EVANS,
BULLOCH, CANDLER AND TATTNALL COUNTIES...

At 259 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Millhaven to
near Statesboro to Collins, and moving east at 15 mph.

HAZARD...strong winds 45 to 55 mph.

SOURCE...Radar Indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Some locations in the path of these storms include...
Statesboro, Reidsville, Sylvania, Claxton, Brooklet, Hagan, Collins
and Cobbtown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to flooding of low lying and poor drainage areas. Do not drive your
vehicle through flooded roadways.

Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3249 8180 3286 8161 3284 8143 3242 8157
      3202 8202 3213 8220 3218 8218 3224 8221
TIME...MOT...LOC 1859Z 287DEG 11KT 3292 8159 3246 8171 3218 8210

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 2:58 AM EDTFlash Flood WatchCHSAllendale, Berkeley, Colleton, Dorchester, Hampton24 hr
Jun 20, 11:19 AM EDTGale WarningCHS18 hr
Jun 20, 1:30 PM EDTLake Wind AdvisoryCHSBerkeley14 hr
Jun 20, 4:36 PM EDTSpecial Weather StatementCHSColleton24 min
Jun 20, 4:54 PM EDTSpecial Weather StatementCHSColleton, Dorchester36 min
Jun 20, 6:01 PM EDTSpecial Weather StatementCHSBerkeley29 min
Jun 20, 6:30 PM EDTSpecial Weather StatementCHSBerkeley30 min
Jun 20, 6:50 PM EDTSpecial Weather StatementCHSBerkeley25 min
Jun 20, 2:06 PM EDTSpecial Weather StatementCHSBulloch, Candler, Jenkins, Screven24 min
Jun 20, 2:29 PM EDTSpecial Weather StatementCHSBulloch, Candler, Evans, Screven31 min
Jun 20, 3:28 PM EDTSpecial Weather StatementCHSBulloch32 min

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.